MathSciNet Relay Station
MathSciNet bibliographic data
MR736560 11F46 (11G18 32N05)
Harris, Michael Eisenstein series on Shimura varieties. Ann. of Math. (2) 119 (1984), no. 1, 59–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement